Tendonitis Remedies

Cipro Side Effect
Posted by Omg (Columbia, Mo) on 10/31/2011
1 out of 5 stars

Cipro should only be used when death is the alternative. a) developed rotator cuff tendonitis while on drug. b) developed proximal hamstring tendinopathy a few months later.

Took drug for 8 days for suspected uti - negative. 62 yo male highly active bicyclist up until recently.


Cipro Side Effect
Posted by Jc (Los Angeles, Ca, Usa) on 10/18/2011
1 out of 5 stars

Warning

I HIGHLY ADVISE AGAINST TAKING CIPROFLOXIN!!

I am a 25 year old, 90lbs woman. I was prescribed Cipro for a UTI. After one dose, I felt extremely stiff, nausea, and was having difficulty walking. I decided to lie down (but had to get up to go to the restroom because of the UTI). When I lifted myself out of bed, I heard a loud pop in my achilles tendon and immediately was struck with intense pain. I could no longer put any weight on it--let alone walk.

Turns out after researching, I found out that one of the side effects for Ciprofloxin is ruptured tendons!!! I have greatly suffered from this drug and was unable to walk for months. Luckily, I did not need surgery as some of the tendon is still intact. Though, I am still unable to run on it, carry heavy weight, do streneous activity and that happened 6 months ago! I'm so young and I had to share my story because I don't want anyone to go through the same experience that I did!!

Please read all side effects and try to do research on prescriptions before hand, and decide whether the benefits of those meds truly outweigh the side effects. You may save yourself from serious side effects, a lifelong injury, and excess medical bills!!

Heres to a long and healthy life! ~


Cipro Side Effect
Posted by Dallas (Amesbury, Ma) on 04/02/2011
1 out of 5 stars

Warning

For anyone out there with tendon problems ie: tendinitis (tendonitis) please beware and search this out on the web. If you ever take the antibiotic Cipro, or anything in the same family, take note that Cipro, or members of the same family, can cause tendon inflammation and even tendon rupture! This is along with a long list of other side effects including death. I have just been on Cipro, having started taking it for a severe kidney infection. When I started to get back some old tendon pain issues, I looked Cipro up on the web and sure enough, it can be a killer for tendons - even long after you take the medication. I finished my Cipro a couple of weeks ago, and the tendon pain is increasing rather than decreasing. I also had many other painful symptoms (back pain, neck pain, headache etc... ) while on Cipro. And the darned infection has returned! I refused Cipro this time around and am on Bactrim. I am almost afraid to look up the side effects of this drug. If it wasn't for the sake of my kidneys............